# SDR REXA2012122201813

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 26,008 hours, 22,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP 2 THROUGH 5 INOP.  REMOVED AND REPLACED LIGHT STRIP 2 THROUGH 5 IAW AMM 33-51-01.  OPS CHECK OK FOR SERVICE.
